# SDR REXA201000137

- Difficulty date: September 10, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N8532G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7532
- Aircraft time: 21,397 hours, 18,354 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L 14TH STAGE DUCT WARNING MESSAGE.
